Day 3 and feeling odd

Discussion in 'My Experience with Duromine' started by MelindaJ, Nov 18, 2013.

  1. MelindaJ

    MelindaJ New Member
    Registered

    Joined:
    Nov 18, 2013
    Messages:
    2
    Likes Received:
    0
    Hi all - hoping I can stick this out. Started on 30mg on Saturday after seeing my dr. Friday and discovering i had put on13kg in 6 months !!! I did HCG before , a couple of rounds, did very well and stuck to it and also maintenance but in the last 6 months a lot has happened and I have definitely been comfort and convenience eating. anyway i was pretty shocked, i knew the news wouldn't be good as all my clothes weren't fitting etc. I have got scales but wasn't game to get on them…a sure sign. anyway…am on day 3 feeling very out of sorts. Sleeping badly which I know is a side effect but i do not feel the energy levels that Duromine is said to produce…in fact I feel the opposite, kind of lethargic and depressed which i know is out of character for me as i am pretty active and usually very happy. I am sighing involuntarily all the time and just feel like I'm out of my body sort of thing if that makes sense. Pretty determined to stick this out though as feel horrible with this weight on but wondering does your body get used to the Duromine and is this side effect something anyone else has had? thanks!
     
  2. WhiteRose

    WhiteRose New Member
    Registered

    Joined:
    Oct 12, 2013
    Messages:
    15
    Likes Received:
    5
    Hey MelindaJ!
    The first 3 days I was on Duromine I didn't sleep and rather than having more energy I just felt more alert like I'd just had a really great sleep the night before. After those few days I started feeling really lethargic and also depressed, I had zero energy and not only that but I found myself mentally drained too, to the point where I would just sit and stare at the wall instead of doing my studies or even watching TV. I asked my doctor what was wrong with me and he said it could just be a side effect, but he took some blood samples just to check my iron, vitamin, glucose etc levels and I haven't heard anything yet so that means they were all fine. I have been on Duromine for just over 5 weeks now and I have no side effects at all. I'm sleeping normally, have the same energy levels I had before.
    I would say it's just a side effect and to stick it out if you can, but if you are really worried make an appointment to see your doctor just in case.
     
    Kate likes this.
Loading...